MathSciNet Relay Station
MathSciNet bibliographic data
MR2503311 65F05 (15A06 41A29 65F22 90C26 94A12)
Foucart, Simon; Lai, Ming-Jun Sparsest solutions of underdetermined linear systems via $l\sb q$-minimization for $0<q\leq 1$. Appl. Comput. Harmon. Anal. 26 (2009), no. 3, 395–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement